Olgu Sunumu
PDF EndNote BibTex RIS Kaynak Göster

Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report

Yıl 2018, Cilt 35, Sayı 2, 45 - 47, 25.10.2019

Öz

Hoigne’s syndrome is characterized by the development of acute neuropsychi- atric symptoms which are mainly panic-like anxiety state and conversive neu- rosis. We here report a 60-year-old man with Hoigne’s syndrome. Emergency physicians should always keep in mind Hoigne’s syndrome. 

Kaynakça

  • Araszkiewicz, A., Rybakowski, J.K., 1997. Hoigne’s syndrome, kindling, and panic disorder. Depress. Anxiety. 4, 139-143.
  • Baran, R., 2014. Proximal nail fold intralesional steroid injection responsible for Hoigné syndrome. J. Eur. Acad. Dermatol. Wochenschr. 89, 1350-1356.
  • Landais, A., Marty, N., Bessis, D., Pages, M., Blard, J.M., 2014. Hoigne syndrome following an intravenous injection of ceftriaxone: A case report. Rev. Med. Interne. 35, 199-201.
  • Magiera, P., Trojanowski, L., Leszczyński, L., 1994. Acute non-allergic reaction after administration of penicillin as a factor in the occurrence of neurotic symptoms. Psychiatr. Pol. 28, 677-685.
  • Rallis, E., Moussatou, V., Saltos, L., 2009. Clarithromycin-induced Hoigne syndrome in a patient treated for rosacea. J. Eur. Acad. Dermatol. Venereol, 23, 1093-1094.
  • Rockney, R.A., 1987. Variant of Hoigne’s syndrome following intramuscular cefoxitin sodium? Am. J. Dis. Child. 141, 475-476. Sawa, H., Balcar-Boroń, A., Kucharski, E., Olijewski, S., Slowik, J., 1977,
  • Hoigńe syndrome: A non-allergic complication during penicillin administration. Pediatr. Pol. 52, 1285-1287.
  • Schmied, C., Schmied, E., Vogel, J., Saurat, J.H., 1990. Hoigné’s syndrome or pseudo-anaphylactic reaction to procaine penicillin G: A still current classic. Schweiz. Med. Wochenschr. 120, 1045-1049.
  • Schreiber, W., Krieg, J.C., 2001. Hoigne syndrome. Case report and current literature review. Nervenarzt. 72, 546-548.
  • Silber, T.J., D’Angelo, L., 1985. Psychosis and seizures following the injection of penicillin G procaine. Hoigne’s syndrome. Am. J. Dis. Child. 139, 335-337.
  • Thompson, T.M., Theobald, J.L., 2016. Hoigne syndrome: A little-known adverse effect of lidocaine. Am. J. Emerg. Med, 34, 679. Zdziarski, P., 2001. Hoigne syndrome as an acute non-allergic reaction to different drugs: Case reports. Pol. Merkur. Lekarski. 10, 453-455.

Yıl 2018, Cilt 35, Sayı 2, 45 - 47, 25.10.2019

Öz

Kaynakça

  • Araszkiewicz, A., Rybakowski, J.K., 1997. Hoigne’s syndrome, kindling, and panic disorder. Depress. Anxiety. 4, 139-143.
  • Baran, R., 2014. Proximal nail fold intralesional steroid injection responsible for Hoigné syndrome. J. Eur. Acad. Dermatol. Wochenschr. 89, 1350-1356.
  • Landais, A., Marty, N., Bessis, D., Pages, M., Blard, J.M., 2014. Hoigne syndrome following an intravenous injection of ceftriaxone: A case report. Rev. Med. Interne. 35, 199-201.
  • Magiera, P., Trojanowski, L., Leszczyński, L., 1994. Acute non-allergic reaction after administration of penicillin as a factor in the occurrence of neurotic symptoms. Psychiatr. Pol. 28, 677-685.
  • Rallis, E., Moussatou, V., Saltos, L., 2009. Clarithromycin-induced Hoigne syndrome in a patient treated for rosacea. J. Eur. Acad. Dermatol. Venereol, 23, 1093-1094.
  • Rockney, R.A., 1987. Variant of Hoigne’s syndrome following intramuscular cefoxitin sodium? Am. J. Dis. Child. 141, 475-476. Sawa, H., Balcar-Boroń, A., Kucharski, E., Olijewski, S., Slowik, J., 1977,
  • Hoigńe syndrome: A non-allergic complication during penicillin administration. Pediatr. Pol. 52, 1285-1287.
  • Schmied, C., Schmied, E., Vogel, J., Saurat, J.H., 1990. Hoigné’s syndrome or pseudo-anaphylactic reaction to procaine penicillin G: A still current classic. Schweiz. Med. Wochenschr. 120, 1045-1049.
  • Schreiber, W., Krieg, J.C., 2001. Hoigne syndrome. Case report and current literature review. Nervenarzt. 72, 546-548.
  • Silber, T.J., D’Angelo, L., 1985. Psychosis and seizures following the injection of penicillin G procaine. Hoigne’s syndrome. Am. J. Dis. Child. 139, 335-337.
  • Thompson, T.M., Theobald, J.L., 2016. Hoigne syndrome: A little-known adverse effect of lidocaine. Am. J. Emerg. Med, 34, 679. Zdziarski, P., 2001. Hoigne syndrome as an acute non-allergic reaction to different drugs: Case reports. Pol. Merkur. Lekarski. 10, 453-455.

Ayrıntılar

Birincil Dil İngilizce
Bölüm Case Report
Yazarlar

Hayriye GÖNÜLLÜ> (Sorumlu Yazar)


Sevdegül KARADAŞ Bu kişi benim


Mehmet Coşkun AYKAÇ Bu kişi benim


Temel TOMBUL Bu kişi benim

Yayımlanma Tarihi 25 Ekim 2019
Başvuru Tarihi 4 Kasım 2015
Kabul Tarihi 1 Mart 2016
Yayınlandığı Sayı Yıl 2018, Cilt 35, Sayı 2

Kaynak Göster

Bibtex @olgu sunumu { omujecm634070, journal = {Journal of Experimental and Clinical Medicine}, issn = {1309-4483}, eissn = {1309-5129}, address = {}, publisher = {Ondokuz Mayıs Üniversitesi}, year = {2019}, volume = {35}, number = {2}, pages = {45 - 47}, title = {Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report}, key = {cite}, author = {Gönüllü, Hayriye and Karadaş, Sevdegül and Aykaç, Mehmet Coşkun and Tombul, Temel} }
APA Gönüllü, H. , Karadaş, S. , Aykaç, M. C. & Tombul, T. (2019). Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report . Journal of Experimental and Clinical Medicine , 35 (2) , 45-47 . Retrieved from https://dergipark.org.tr/tr/pub/omujecm/issue/49524/634070
MLA Gönüllü, H. , Karadaş, S. , Aykaç, M. C. , Tombul, T. "Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report" . Journal of Experimental and Clinical Medicine 35 (2019 ): 45-47 <https://dergipark.org.tr/tr/pub/omujecm/issue/49524/634070>
Chicago Gönüllü, H. , Karadaş, S. , Aykaç, M. C. , Tombul, T. "Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report". Journal of Experimental and Clinical Medicine 35 (2019 ): 45-47
RIS TY - JOUR T1 - Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report AU - HayriyeGönüllü, SevdegülKaradaş, Mehmet CoşkunAykaç, TemelTombul Y1 - 2019 PY - 2019 N1 - DO - T2 - Journal of Experimental and Clinical Medicine JF - Journal JO - JOR SP - 45 EP - 47 VL - 35 IS - 2 SN - 1309-4483-1309-5129 M3 - UR - Y2 - 2016 ER -
EndNote %0 Journal of Experimental and Clinical Medicine Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report %A Hayriye Gönüllü , Sevdegül Karadaş , Mehmet Coşkun Aykaç , Temel Tombul %T Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report %D 2019 %J Journal of Experimental and Clinical Medicine %P 1309-4483-1309-5129 %V 35 %N 2 %R %U
ISNAD Gönüllü, Hayriye , Karadaş, Sevdegül , Aykaç, Mehmet Coşkun , Tombul, Temel . "Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report". Journal of Experimental and Clinical Medicine 35 / 2 (Ekim 2019): 45-47 .
AMA Gönüllü H. , Karadaş S. , Aykaç M. C. , Tombul T. Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report. J. Exp. Clin. Med.. 2019; 35(2): 45-47.
Vancouver Gönüllü H. , Karadaş S. , Aykaç M. C. , Tombul T. Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report. Journal of Experimental and Clinical Medicine. 2019; 35(2): 45-47.
IEEE H. Gönüllü , S. Karadaş , M. C. Aykaç ve T. Tombul , "Hoigne’s syndrome following the injection of repeating benzathine penicillin G: A case report", Journal of Experimental and Clinical Medicine, c. 35, sayı. 2, ss. 45-47, Eki. 2019